# SDR SWAA2025091915881

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 42,608 hours, 20,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE INOP AT THESE LOCATIONS: COCKPIT DOME LIGHT; L1 DOOR LOWER INTERIOR EXIT SIGN; L1 DOOR EXTERIOR LIGHT; AND OVERHEAD EXIT SIGN ABOVE COCKPIT DOOR.<[01] 01 - REMOVED AND REPLACED M1675 PER AMM 33-51-06-960-805-NG.  OPS CK GOOD
